# SDR DALA13007425807

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 37,252 hours, 12,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 18D BULLNOSE AISLE LIGHT, SEAT 16D OVERHEAD DOME LIGHT (EMERGENCY LIGHT) AND FLT DECK ABOVE OBS SEAT INOPERATIVE.  REPLACED LAMPS EMERGENCY LIGHTS AT 18D BULLNOSE (AISLE LIGHT), 16D EMERGENCY DOME LIGHT AND FLT DECK DOME LIGHT ABOVE OBS SEAT IAW AMM 33-51.  OPS CHECKED GOOD.
